# SDR P5CA2018092650300

- Difficulty date: September 25, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,770 hours, 20,399 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Bleed Air Sys
- Condition: Abnormal
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER  TAKE OFF DUCT PRESSURE SOURCE BETWEEN 20 AND 40 PSI FOR SEVERAL CYCLES THEN STABILIZED( PERFORMED BITE TEST OF AIR SUPPLY MODULE IAW AMM 36-23-00 BITE TEST OK  NO DEFECTS NOTED  )
